Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Classification of one $\textsf{K}$-type representations

Authors: Dan Barbasch and Allen Moy
Journal: Trans. Amer. Math. Soc. 351 (1999), 4245-4261
MSC (1991): Primary 22E50; Secondary 20G05
Published electronically: June 29, 1999
MathSciNet review: 1473430
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $G$ is a simple reductive $p$-adic group with Weyl group $W$. We give a classification of the irreducible representations of $W$ which can be extended to real hermitian representations of the associated graded Hecke algebra $\mathbb{H}$. Such representations correspond to unitary representations of $G$ which have a small spectrum when restricted to an Iwahori subgroup.

References [Enhancements On Off] (What's this?)

  • [A] D. Alvis, Induce/Restrict matrices for exceptional Weyl groups, preprint.
  • [BM1] D. Barbasch and A. Moy, A unitarity criterion for p-adic groups, Invent. Math. 98 (1989), 19-38. MR 90m:22038
  • [BM2] -, Reduction to real infinitesimal character in affine Hecke algebras, Journal of the AMS 6 (1993), 611-635. MR 93k:22015
  • [BS] W.M. Benyon and N. Spaltenstein, The computation of Green's functions of finite Chevalley groups of type $E_{n}$ ($n=6,7,8$), The University of Warwick, Computer Centre, report no 23.
  • [C] R. Carter, Finite groups of Lie type, Wiley-Interscience, New York, 1985. MR 87d:20060
  • [G] GAP, Lehrstuhl D fuer Mathematik, RWTH Aachen
  • [J] H. Jacquet, On the residual spectrum of $GL(n)$, Lie group representations II, Lecture Notes in Math., vol. 1041, Springer Verlag, 1984, pp. 185-208. MR 85k:22045
  • [KL] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153-215. MR 88d:11121
  • [Ls1] G. Lusztig, Affine Hecke algebras and their graded version, Journal of the AMS 2 (1989), 599-635. MR 90e:16049
  • [Ls2] -, A class of irreducible representations of the Weyl group, Proc. Nederl. Akad. 82 series A (1979), 323-335. MR 81a:20052
  • [MW] C. Moeglin and J.-L. Waldspurger, Le spectre residuel de $GL(n)$, Ann. Sci. Ecole Norm. Sup 22 (1989), 605-674. MR 91b:22028
  • [S] B. Speh, Unitary representations of $Gl(n)$ with nontrivial $(\mathfrak{g},K)$ cohomology, Inventiones Math 71 (1983), 443-465. MR 84k:22024
  • [T] M. Tadic, Classification of unitary representations of the general linear group (non-archimedean case), Ann. Scient. Ec. Norm. Sup. 19 (1986), 335-382. MR 88b:22021

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 22E50, 20G05

Retrieve articles in all journals with MSC (1991): 22E50, 20G05

Additional Information

Dan Barbasch
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853

Allen Moy
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109

Received by editor(s): July 1, 1996
Received by editor(s) in revised form: June 23, 1997
Published electronically: June 29, 1999
Additional Notes: The authors were supported in part by NSF grants DMS–9401176 and DMS–9500973
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society